MAUDE Adverse Event Report: SYNTHES GMBH SYNPOR SQUARE SHEET-STERILE 50MMX50MM/0.8MM THICK; MESH, SURGICAL

SYNTHES GMBH SYNPOR SQUARE SHEET-STERILE 50MMX50MM/0.8MM THICK; MESH, SURGICAL
Model Number 08.510.120S
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in china as follows: it was reported that during the rhinoplasty surgery on (b)(6) 2023, while opening the packaging, it was noted the device was broken off.Another device was used to complete the surgery.There were no adverse consequences to the patient.No surgical delay.This is report 1 of 1 (b)(4).This report is for (1) synpor square sheet-sterile 50mmx50mm/0.8mm thick.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D2 additional codes: ftl, gwo.E1 reporter telephone: (b)(6).H3, h4, h6 investigation summary : the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the synpor sheet 50*50 t0.8 was found to be delaminated across several sections of the sheet and there are small flakes at the surface of the table.Also the device was found broken, the broken fragments were returned.The packing was received in good condition.A dimensional inspection was not performed as it is not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the synpor sheet 50*50 t0.8 would contribute to the complained device issue.Based on the investigation findings, the root cause is traced to design.The product issue has been addressed through depuy synthes quality system.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed? yes, reviewed.Device history part:08.510.120s, lot:ds7007039, manufacturing site: werk selzach, supplier: (b)(4), release to warehouse date: 01 apr 2021 , expiration date: 01 mar 2026.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNPOR SQUARE SHEET-STERILE 50MMX50MM/0.8MM THICK
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16991332
Report Number8030965-2023-06559
Device Sequence Number11626740
Product Code FTM
UDI-Device Identifier10887587026039
UDI-Public(01)10887587026039
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model Number08.510.120S
Device Catalogue Number08.510.120S
Device Lot NumberDS7007039
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2023
Initial Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age31 YR
Patient SexFemale
Patient Weight48 KG